Vol. 7, No. 1, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Galois module structure of local unit groups

Romyar Sharifi

Vol. 7 (2013), No. 1, 157–191
Abstract

We study the groups Ui in the unit filtration of a finite abelian extension K of p for an odd prime p. We determine explicit generators of the Ui as modules over the p-group ring of Gal(Kp). We work in eigenspaces for powers of the Teichmüller character, first at the level of the field of norms for the extension of K by p-power roots of unity and then at the level of K.

Keywords
Galois module structure, unit filtration, local field
Mathematical Subject Classification 2010
Primary: 11SXX
Milestones
Received: 20 August 2011
Revised: 29 November 2011
Accepted: 20 February 2012
Published: 28 March 2013
Authors
Romyar Sharifi
Department of Mathematics
University of Arizona
617 N. Santa Rita Ave
PO Box 210089
Tucson AZ 85721-0089
United States
http://math.arizona.edu/~sharifi